MathSciNet Relay Station
MathSciNet bibliographic data
MR2798194 39A30 (39A22)
Karatas, Ramazan; Gelişken, Ali Qualitative behavior of a rational difference equation. Ars Combin. 100 (2011), 321–326.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement